My father is experiencing redness with rash but no blisters from knee down... I have an uncle that's done the same thing... Drs don't know why. They both have in common Losartan and Metoprolol in their medication list... Has anyone had this reaction?
YES! After switching from Lisinopril (which gave me a persistant cough after ~ 6 months) to Losartan, I developed an itchy rash on my left leg below the knee. Spread to my left and right wrists, lower arms, then settled down, but now is back again on both left and right legs below the knee. Been going on for over 5 months now. I have stopped the losartan to see if this will eliminate the rash.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 9 Feb 2011 • 1 answer
Hands and feet sometimes itch terribly, swell somewhat. No rash or redness but pain underneath skin?
Posted 3 Apr 2013 • 1 answer
Posted 12 Dec 2013 • 1 answer
I take 75 of metoprolol and 25 of losartan. I am achy, have skin issues and headache. Is this norma?
Posted 11 Nov 2017 • 0 answers